Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#236065] of Robert Calderbank

Papers Published

  1. Tarokh, V; Jafarkhani, H; Calderbank, AR, Space-time block codes from orthogonal designs, IEEE Transactions on Information Theory, vol. 45 no. 5 (1999), pp. 1456-1467, ISSN 0018-9448 [doi]
    (last updated on 2017/12/10)

    Abstract:
    The theory of space-time block coding is presented as a simple and elegant method for transmission using multiple transmit antennas in a wireless Rayleigh/Rician environment. These codes have a very simple maximum-likelihood decoding algorithm which is only based on linear processing. Designs that correspond to combined coding and linear processing at the transmitter are also considered.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320